# SDR SWAA2023041819094

- Difficulty date: March 20, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 19,188 hours, 9,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232AF HAS DENTS & PULLED FIBERS.<[01] REMOVED AND REPLACED FLOOR PANEL WITH A NEW ONE PER AMM 53-21-00. PANEL WILL BE INSTALL ON ROUTINE CARD TTG8Q00HTBTC (LINE 788 ).;[02] C/W INSPECTION.
